Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest

Should I Be Worried To Use Accutane?

Recommended Posts

Guest

Hi,

so i had very minor acne and was put on differin. 3 months after, my acne was worse than ever (i didnt stop because ppl say it's the intial breakout), but it never went away.. i developed cystic acne and still have a lot of bumps (which was my original problem).

so, my doc said.. only way to go is accutane.. -.-

anyways. i am very worried that since the topical retinoid only made my skin worse.. will oral retinoids make it even worse with no improvement?

damn i just dont want to risk breaking out everywhere.. i mean yea my cheeks are BAD now bc of differin.. but i dont want to breakout on places where it isnt breakout..

Share this post


Link to post
Share on other sites

Topical retinoids made my skin worse, but accutane cleared me up. So, there's no real correlation there, I don't think.

You should research it just like you should research any drug or procedure. You need to decide yourself.

When I decided to go on it, it just felt 'right.' I knew in my gut that it was the right thing for me and that it would be fine. And it was. I had no hesitation really because I was totally comfortable with the decision. You need to look into it, make sure you know everything, and then see how you feel about it.

Edited by Prettywords

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×